# SDR CALA2019012100127

- Difficulty date: January 18, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 78,462 hours, 30,548 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5348004420301
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 23R FROM FRAME 68-69 HAS CORROSION AT SHEAR WEB TRAY REF LCQ NR 9295247 REMOVED & REPLACED STRINGER 23R FROM FR68-69 IAW SRM 51-42- 11-001 & 51-72-11-911-001 AT LCQ ON HANGAR NR 9295247.
